| Model Number |
E200-33M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical information: (b)(4) device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 33mm epic plus mitral valve was implanted in the patient.Immediately after the procedure, the patient developed a third-degree atrioventricular block (av) on (b)(6) 2025, a permanent pacemaker was implanted.
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: (b)(6), patient site id: (b)(6) (b)(4).It was reported that on (b)(6) 2025, a 33mm epic plus mitral valve was implanted in the patient.Immediately after the procedure, the patient developed a third-degree atrioventricular block (av) on (b)(6) 2025, a permanent pacemaker was implanted.
Additional Manufacturer Narrative
An event for patient effects of heart block was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The investigation was unable to determine the cause for the reported heart block.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.